# SDR 01FDEA00860

- Difficulty date: September 27, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 23,311 hours, 10,659 cycles
- Engine: Pwa JT9D*
- Engine time: 21,853 hours, 11,324 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

01-324 ON T/O NR 2 ENGINE N1 STAGNATED & W/N ACCELERATE PAST 49 PERCENT, ALL PARAMETERS NORMAL AND PROCEEDED TO T/O.
